# SDR DALA2017102907859

- Difficulty date: October 28, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,149 hours, 38,007 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY,  CARGO TRACK JUST AFT OF THE AFT CARGO DOOR BS 1440 CORRODED.  REMOVED AND REPLACED THE CARGO TRACK IAW SRM 51-40-02 AND DWG 146N5420, REV B.
